Is there any problem if syrup Vitcofol is given along with syrup Zincovit to 1-year-old baby?
Welcome to icliniq.com.
There is no harm in giving these both medications because both of them have a different mode of action but the important point to consider is that try to give one medicine at lunchtime and another one at dinner. Do not give them at the same time. These two medicines will effect this way properly when you give them with a time difference. One medicine is an iron supplement, and the other one is Vitamin B complex.
For more information consult a paediatrician onilne --> https://www.icliniq.com/ask-a-doctor-online/paediatrician
Query: Hello doctor, I have Crohn's disease and am pregnant. The first day of my last period was before 40 days and I have been taking multivitamins which includes 400 micrograms of Folic acid for the past four months. I am now pregnant. The doctor said that I need 5 mg of Folic acid due to the Crohns whi... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have read your concern. You need not worry or be anxious about it. Although absorption of Folate may be disturbed because of your Crohns, taking 400 mcg for four months will be good enough. Meaning, you are not deficient from it from the very start but since you are ... Read Full
Query: Hello doctor, I am 5 weeks pregnant and I have MTHFR and PAI mutations. My doctor recommended me to take Folic acid. I read it should be avoided during MTHFR pregnancies. Along with that I am on Prozac and Euthyrox. What do you think? What should I do? Please help. Read Full >>
Answer: Hi, Welcome to icliniq.com. Truly speaking, MTHFR - methylene tetrahydrofolate reductase mutations are widely spread and all most one half of the population is having or carrying these mutations by different extent. By different extent, I mean to say, various levels of affection or involvement tha... Read Full
Query: Hello doctor,I did my blood test. The hemoglobin is astonishingly low at 4.1. I did ferritin test and B12 test and the results are attached. Blood transfusion was done - one bottle. The hemoglobin increase to 5.5, but again reduced to 5.1. I have a fever on and off. What problem do I have? I am feel... Read Full >>
Answer: Hello, Welcome to icliniq.com. Your hemoglobin level is very low. In low hemoglobin state, the oxygen-carrying capacity of blood is affected and so weakness and other symptoms occur. You need to be given blood transfusion or iron injections. But, your ferritin level is high. So hemolytic anemia... Read Full
Ask your health query to a doctor online?Ask a Paediatrician Now